I have been on numerous medications for years and never seem to work, I am bipolar, anxiety, ptsd, manic depression. Everyday is a struggle. I feel as if I will never be happy again. I have heard bad things about depakote even hair lloss. All the other meds I'm talking almost all you can think of hasnt worked for me these meds now are not making me sick. A day doesnt go by I dont cry or think about suicide. I am only 30 married and have a 7 and 8 yr old. My husband doesnt understand why i feel this way, it's not my fault. How long do you think it will take to start to tell a diffrence if it does. I have thought about electric shock theropy but dont know much about it either.
11 Feb 2010
I would recommend a mood stabilizer such as Abilify. Abilify taken with an antidepressant can help with the remaining symptoms of depression you have. It helped me a lot. Talk to your doctor about it and see what he or she thinks. I wish you the best of luck as depression is a horrible disorder. Good luck to you!
11 Feb 2010
First of all Bipolar is another word for manic depression.
Bipolar is up and downs to the farest extreme.
Mania is going up to the farest extent and or down to the farest extent.
I look at it as Bipolar.
I would first of all say you have a chemical imbalance, that is all. So now you are labeled in fewer words. This should make you feel better. How long have you been on all this medication? It surely is allot.
Now you should get rid of the toxins in your system. I really feel from what you have said, you are toxic. If you do not mind me making a suggestion. Stay as your doctor has you on your medications till told to do otherwise by your doctor. Add to your diet Aloe Vera Juice,8-10 tablespoonsfull daily. It even comes in grape flavored. It is 100% natural Cactus juice. In about a month you should start feeling better. Now some might say fuey, but no one else has a better or more natural answer.
Just so you know they are now even making tortillas out of cactus. Do not worry.
I beg you not to try electro shock. That can change you permanately. I used to work for a doctor that did this and the patients became withdrawn and unable to make decisions. Pure mush.
Now, I will tell you, I too suffer from depression. Ask your husband if you can get a dog. If you get one I can tell you how to make it a companion dog. You can take it to fine dining, to the grocery, to your doctor any where you go. You are protected under the Americans with Disibility act. A dog you can talk to and share your secrets and they will never tell. They will comfort you when you need comfort. I got a small dog for that reason. She makes me happy even when I am not.
I hope you feel better soon, and I wish you the best. Hang in there and I know you will see the sunshine again.
Since you I am sure can not work, apply for Social Security Benefits.
11 Feb 2010
one of the worst antidepressants they can give somebody who is bi -polar is wellbutrin because it acts kinda like a stimulate too your brain and could put you in a manic state..trust me its happened to me.and yes the depakote has serious side effects. in my opion they should put you on something like lexapro which does not have many side effects,and then they should cut you off the depakote..the seroquil works just fine for a mood stabilizer..im no doctor but i have been suffering with bi-polar since my early 20s... really i wish you luck one more thing look up wellbutrin and it says not to give it to people who are b=polar
12 Oct 2012
I am new to this forum, and i am not bipolar, but have generalized anxiety, PTSD, agorophobia. My feeling is that these people are completely correct. Wellbutrin, although it gives you energy, it actually drives you CRAZY with anxiety. I know because i took it for a while & made me worse than i had ever been. Seeing how the demands of children are sooooo draining, I understand the prescription, but in the long run it has an even worse effect. I feel for you guys who are raising children.. I too had to live through it & don't know how i managed, but I did it by the grace of God. The women in your age group are among the most stressed individuals in the U.S. due to the high demands of rearing. God bless you & help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... sleepy in the day time? i have pstd and bipolor my meds make me sleey in the day time will provigel help that? i toke it when young and helped ...
2 answers • 2 Feb 2012
I have PTSD, Mania Bipolar, Anxiety disorder, Panic Disorder Depression and I need meds. No insuranc
I do not have insurance or a doctor. I do not want to turn to drugs again but can't get my meds back. The free clinic wont help because I was ...
4 answers • 2 Sep 2013